# SDR ASAA2016071217353

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 21,811 hours, 6,338 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Abnormal
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NR 2 ENGINE FAN BLADE LUBE IAW T/C 78472002,  FOUND SPINNER FRONT CONE MISSING WHITE ANTI-EROSION PAINT.  ACFT GROUNDED.  REPLACED FRONT SPINNER PER T/C 78472002, FAN LUBE.
